# SDR ASAA2018052124723

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 1,727 hours, 457 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO THE GATE DUE TO A NR 1 & 2 ENGINES REVERSER MINOR FAULTS.   ACFT GROUNDED.  RESET THE FADEC 1 & 2 CHANNELS A & B AND PERFORMED BITE TEST THROUGH CFDS. NO FAULTS FOUND IAW AMM 73-22-34.
